On some geometric properties of slice regular functions of a quaternion variable

Sorin G. Gal, J. Oscar González-Cervantes, Irene Sabadini

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

© 2015 Taylor & Francis. Purpose of this paper is to study some geometric properties of functions of a quaternion variable slice regular in the unit ball-like subordination, starlikeness, convexity and spirallikeness. In this framework, we prove some results, among which is the Rogosinski inequality. Moreover, we show some geometric and algebraic interpretations of our results in terms of maps from (Formula presented.) to itself. As a tool for subordination, we define a suitable notion of composition of slice regular functions which is of independent interest.
Original languageAmerican English
Pages (from-to)1431-1455
Number of pages1285
JournalComplex Variables and Elliptic Equations
DOIs
StatePublished - 1 Jan 2015

Fingerprint Dive into the research topics of 'On some geometric properties of slice regular functions of a quaternion variable'. Together they form a unique fingerprint.

Cite this